# SDR DXTA2024062612175

- Difficulty date: June 26, 2024
- Submitted: June 26, 2024
- Operation: Air carrier
- Aircraft: N241QS
- Make and model: Cndair CL6002B16
- Aircraft serial: 6148
- Aircraft time: 4,001 hours, 2,216 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pulley
- Part number: 604319481
- Condition: Defective
- Location: Main Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR MANUAL PULL HANDLE APPEARS TO BE OUT OF POSITION.   MAIN DOOR CANNOT BE FULLY CLOSED OR FULLY OPEN.  ( MANUAL HANDLE INTERFERES WITH BOTH THE CABLE AND PULLY ON THE LEFT AS VIEWED FROM INSIDE THE AIRCRAFT. INSPECTED MAIN DOOR, UNABLE TO OPEN DOOR DUE MANUAL PULL HANDLE STUCK BETWEEN DOOR ASSIST ACTUATOR ROLLER & ELECTRIC LIFT MOTOR CABLE PULLY. REMOVED DOOR MANUAL PULL HANDLE, OPENED DOOR & REINSTALLED HANDLE. INSPECTED DOOR & FOUND ELECTRIC LIFT MOTOR CABLE PULLY DAMAGE & PLASTIC STOPPER BRACKET FOR HANDLE BROKEN. R & R ELECTRIC LIFT MOTOR CABLE PULLY & PLASTIC STOPPER BRACKET.  PERFORMED SATISFACTORY OPS CHECK OF CABIN DOOR IAW AMM 52-11·00.
